MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802230
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a contour ureteral stent was going to be used, during paring preparation, it was reported that the stent was fractured.No patient complications were reported.
 
Event or Problem Description
It was reported that a contour ureteral stent was going to be used, during paring preparation, it was reported that the stent coil was detached.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: imdrf code a0501 captures the reportable event of stent coil detached.Block h11: additional information the event reported under mfr report number 2124215-2024-74924 was sent in error.Additional information was received from the complainant on december 2, 2024, the reported event wasn stent coil detached, outside the patient.Therefore, this is considered non reportable.

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20801276
Report Number2124215-2024-74924
Device Sequence Number12736347
Product Code FAD
UDI-Device Identifier08714729058533
UDI-Public08714729058533
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802230
Device Catalogue Number180-223
Device Lot Number0034432355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/27/2024
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown